# SDR AALA20040425

- Difficulty date: April 4, 2004
- Submitted: April 6, 2004
- Operation: Air carrier
- Aircraft: N683A
- Make and model: Boeing 757223
- Aircraft serial: 25340
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: BPS73
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOS - EMERGENCY LIGHT AT LEFT HAND OVERHEAD BIN AT L2 DOOR INOPERATIVE.  REPLACED BATTERY PACK FOR EMERGENCY LIGHT AT LEFT HAND OVERHEAD BIN AT L2 DOOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.
